Open Access
Translator Disclaimer
June, 1975 More on Equivalence of Infinitely Divisible Distributions
W. N. Hudson, J. D. Mason
Ann. Probab. 3(3): 563-568 (June, 1975). DOI: 10.1214/aop/1176996363

Abstract

Any infinitely divisible distribution on $R^n$ with infinite absolutely continuous Levy measure and no Gaussian component has a density which is positive a.e. over its support.

Citation

Download Citation

W. N. Hudson. J. D. Mason. "More on Equivalence of Infinitely Divisible Distributions." Ann. Probab. 3 (3) 563 - 568, June, 1975. https://doi.org/10.1214/aop/1176996363

Information

Published: June, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0309.60016
MathSciNet: MR375427
Digital Object Identifier: 10.1214/aop/1176996363

Subjects:
Primary: 60B05

Keywords: 60-00 , 60-02 , infinitely divisible distribution , Support

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.3 • No. 3 • June, 1975
Back to Top